# SDR UALA2011041801845

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,748 hours, 13,746 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 79563211
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A-CHECK SEAT 25AB EEL INOPERATIVE.  FOUND SEAT CABLE DISCONNECTED, SECURED CABLE OP CHECK NORMAL.
